# SDR FDEA201212134294

- Difficulty date: December 13, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT  FR 31 BETWEEN SEAT TRACKS 4L AND 5L FLOORBEAM CRACKED AT STIFFENER.  REMOVED DAMAGED AREA FR 31 SEAT TRACK 4L AND 5L FLOORBEAM IAW SRM 53-10-15 PARA 15  FIG 212 SHEET 1&2 NDT FOR CRACKS PER 51-10-08,  NO CRACKS FOUND.  FABRICATED REPAIR CHANNEL AND FILLER, MATCH DRILLED AND INSTALLED IAW SRM 53-10-15 PARA15 FIG12 SHEET 1&2.  REPROTECTED AREA IAW SRM 51-75-10-.
